# SDR CA020530004

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 425
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 11972
- Condition: Failed
- Location: Mlg Solenoid
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RFR: GEAR WOULD NOT GO DOWN.FINDINGS: FAULTY (OPEN) SOLENOID ASSEMBLY AND BROKEN SPRING.
